# SDR QXEA2023012200017

- Difficulty date: January 21, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N662QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000956
- Aircraft time: 725 hours, 560 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Faulted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, AP FAIL MESSAGE DURING DESCENT. MESSAGE EXTINGUISHED TEHN ILLUMINATED MULTIPLE TIMES. NOTED "STICKY" SPOT DURING LEFT DEFLECTION OF ROLL CONTROL. REMOVED FROM SERVICE. PERFMORED OPS TEST OF AP, REF. AMM 22-11-00-710-802-A. OPS TEST GOOD. AIRCRAFT REMAINS CAT III QUALIFIED. COCKPIT PLACARD REMAINS CAT III. MTX CONTROL NOTIFIED. RETURNED TO SERVICE.
